A 43-year-old female asked:
Disclaimer

hi doc. is it safe to stop taking proprananol for anxiety right away without weening from it? i saw a cardiologist and said my heart beat was too slow

1 doctor answer
Dr. Richard Zimon
58 years experience Internal Medicine
Depends upon: how much you are using. It always better to come off gradually. Your "common sense" should be your guide. Hope this helps! Dr Z
Answered on Oct 8, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Heart rate: There is not enough information here to know if you should see a cardiologist. You should ask your doc to explain what he/she believes is going on and ... Read More
A 18-year-old male asked:
Dr. Brian Olshansky
46 years experience Cardiac Electrophysiology
Get second opinion: If you are certain that you are having a problem and your doctor does not give you the proper answers, it is certainly reasonable to see another docto ... Read More
A 23-year-old female asked:
Dr. Sam Sugar
Dr. Sam Sugar answered
Specializes in Internal Medicine
Could be: Requires a new look at your cardiac status to determine cause of abnormal beats.
A 26-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
Could be anxiety: Agree you need to clarify with the cardiologist but this all sounds like anxiety is a big portion of your symptoms . You need to discuss this with you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month